Homomorphism-homogeneous graphs with loops
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_1a_7,
author = {Andreja Ili\'c, and Dragan Ma\v{s}ulovi\'c, and Uro\v{s} Rajkovi\'c},
title = {Homomorphism-homogeneous graphs with loops},
journal = {Novi Sad Journal of Mathematics},
pages = {59-66},
year = {2012},
volume = {42},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_7/}
}
Andreja Ilić,; Dragan Mašulović,; Uroš Rajković. Homomorphism-homogeneous graphs with loops. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_7/